# SDR AWXA200200279

- Difficulty date: March 11, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT BEAM AND NUTPLATES IN THE AFT CARGO COMPARTMENT AT BS 727D+6, LBL 7.5. MAINTENANCE REMOVED CORROSION IAW B737-300 SRM 51-10-2, PG. 24, FABRICATED 2 EACH REPAIR ANGLES FROM 7075-0-.071, 7075-0-.080, HEAT TREATED TO 7075-T6, PRIMED, AND INSTALLED REPAIR PARTS AT BS 727D+6, LBL 7.5 IAW B737-300 SRM 53-00-53, FIG. 201, PG. 203.
